# SDR CA960118101

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- System (JASC): 2424 · AC Regulator
- Part: Control Unit
- Part number: 915F2125
- Condition: Intermittent
- Location: Nr 1 Bus
- Part time: 30,754 hours
- Component: Westinghouse, 915F2125
- Stage of operation: CL
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN)AFTER TAKEOFF #1 BUS LOST.  AIRCRAFT RETURNED TO BLOCKS. BUS PROTECTION PANEL AND GENERATOR CONTROL UNIT REPLACED.
